# SDR SWAA2016042551309

- Difficulty date: March 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN CRACKED IN FASTENER HOLE REAR SPAR AFT ROW ON EXTERNAL SKIN, LOCATED RSS 254 & 12 O'CLOCK.  REPAIRED SKIN IAW EA.
